Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Amar - A. Dall'Aglio - F. Paronetto

Homogenization of forward-backward parabolic equations

created on 16 Jul 2003
modified by amar on 04 Mar 2005

[BibTeX]

Published Paper

Inserted: 16 jul 2003
Last Updated: 4 mar 2005

Journal: Asymptotic Analysis
Volume: 42
Number: 1,2
Pages: 123-132
Year: 2005

Abstract:

We study the homogenization of the equation $$ R(\epsilon{-1}x){\partial u{\epsilon} \over\partial t}-\Delta u{\epsilon} = f\ , $$ where $R$ is a periodic function which may vanish or change sign, with appropriate initialfinal conditions. The main tool is a compactness result for sequences of functions which have bounded norms in the spaces associated to the problems.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1